Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have shoulder pain, calcific tendonitis. Was prescribed signoflam. Treatment?

I have been having this shoulder pain for quite a while. It is calcific tendonitis and seems to be in the last phase as it is very painful. I was prescribed Signoflam while I was in India, took it for five days and the pain diminished considerably. I am afraid this just cancelled the symptoms but didnt treat the cause. what could I do to treat the cause? to remove the calcium deposit in a non invasive way? Thank you
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, your thinking is exactly right. Signoflam will supress the pain but will not do anything to the calcific deposits. There is no way to get rid off the deposits by means of drugs alone. I think you need an arthroscopic intervention as it is a minimally invasive procedure and you can be back to your work within no time. Hope its clear.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor